# SDR DXTA200702548

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,572 hours, 5,148 cycles
- Engine: Pwa PW545A
- System (JASC): 3150 · Central Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,GEAR UNLOCK LIGHT AND HYD PRESS ANNUNCIATOR REMAINED ILLUMINATED.  REMOVED AND REPLACED NJG UPLOCK SWITCH. IAW CE 560XL M/M CHPT. 32-30-05. GEAR FUNCTIONAL. CHECK SATISFACTORY.
